# SDR FDEA201102220693

- Difficulty date: February 22, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,335 hours, 21,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Bs 684 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE IN LAP SEAM, STA 684, STR 26R.  FOUND DENT OUT OF LIMITS DUE TO LOCATION ON A LAP SEAM IAW SRM 53-00-01 FIGURE 101. TRIMMED OUT DAMAGE, FABRICATED REPAIR FILLER, STRUCTURAL FILLER, DOUBLER, AND TRIPLER IAW EA F-5330-123582. INSTALLED REPAIR PARTS AT STATION 684, STRINGER 26 RT IAW EA F-5330-123582.
